# SDR DALA1252783757

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 36,821 hours, 13,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  CREW REPORTED A BURNED RUBBER ODOR AROUND ROWS 20-23 FOR 30 MINUTES.  MX INSPECTED MAIN CABIN, PSUS SIDEWALL, OVERHEAD LIGHTS AND 02 GENERATORS.  ALL ENTERTAINMENT SYS FUNCTIONING NORMAL. PERFORMED GVI OF  CARGO PITS AND UPPER BEACON.  NO EVIDENCE OF DAMAGE OR ODOR.  ACFT RETURNED TO SERVICE.
